MAUDE Adverse Event Report: MEDTRONIC MEXICO TRI-AD RING; RING, ANNULOPLASTY

MEDTRONIC MEXICO TRI-AD RING; RING, ANNULOPLASTY
Model Number 900SFC230
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 1 day post implant of this 30mm tricuspid annuloplasty band, it was reported that the patient re converted to atrial fibrillation and was treated with a bolus of antiarrhythmic medication and later converted to normal sinus rhythm. it was stated that the patient developed atrial fibrillation with rapid ventricular rate during the induction period of the impla nt procedure, but prior to implant of the band.The patient was then treated with a bolus of antiarrhythmic medication and cardioverted twice, returning to sinus rhythm.It was noted that the surgeon decided to perform a maze procedure during the operation.It was stated that due to the worsening of the patients atrial fibrillation post-operatively, the patient required medical intervention, qualifying this event as device-related. no additional adverse patient effects were reported.

Brand Name
TRI-AD RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21195965
Report Number9612164-2025-00351
Device Sequence Number15587023
Product Code KRH
UDI-Device Identifier00763000102326
UDI-Public00763000102326
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K093903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number900SFC230
Device Catalogue Number900SFC230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Initial Report FDA Received Date01/21/2025
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight94 KG
Patient EthnicityNon Hispanic
Patient RaceWhite